# SDR COM11725

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120152
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 38E966A
- Condition: Leaking
- Location: Wing Center
- Part time: 7,350 hours
- Stage of operation: AP
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

RT DUCT LEAK WARNING LIGHT ILLUMINATED.  REPLACED THE AIR FOIL DE-ICE REGULATING VALVE.
